MathSciNet Relay Station
MathSciNet bibliographic data
MR2097713 (2006g:34183) 34K20
Zhang, Qiang; Wei, Xiaopeng; Xu, Jin Delay-dependent exponential stability of cellular neural networks with time-varying delays. Chaos Solitons Fractals 23 (2005), no. 4, 1363–1369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement